Segui
Laura Caravenna
Laura Caravenna
Associate Professor, UniversitÓ di Padova
Email verificata su unipd.it - Home page
Titolo
Citata da
Citata da
Anno
On the extremality, uniqueness and optimality of transference plans
S Bianchini, L Caravenna
482009
A proof of Sudakov theorem with strictly convex norms
L Caravenna
Mathematische Zeitschrift 268 (1-2), 371-407, 2011
402011
Intrinsic Lipschitz graphs in Heisenberg groups and continuous solutions of a balance equation
F Bigolin, L Caravenna, F Serra Cassano
Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 2014
372014
SBV regularity for genuinely nonlinear, strictly hyperbolic systems of conservation laws in one space dimension
S Bianchini, L Caravenna
Communications in Mathematical Physics 313 (1), 1-33, 2012
302012
The disintegration of the Lebesgue measure on the faces of a convex function
L Caravenna, S Daneri
Journal of Functional Analysis 258 (11), 3604-3661, 2010
222010
On optimality of c-cyclically monotone transference plans
S Bianchini, L Caravenna
Comptes Rendus Mathematique 348 (11), 613-618, 2010
202010
A Directional Lipschitz Extension Lemma, with Applications to Uniqueness and Lagrangianity for the Continuity Equation
L Caravenna, G Crippa
arXiv preprint arXiv:1812.06817, 2018
182018
Uniqueness and Lagrangianity for solutions with lack of integrability of the continuity equation
L Caravenna, G Crippa
Comptes Rendus Mathematique, 2016
132016
A Proof of Monge Problem in R^ n by Stability
L Caravenna
EUT Edizioni UniversitÓ di Trieste, 2011
122011
Eulerian, Lagrangian and Broad continuous solutions to a balance law with non-convex flux I
G Alberti, S Bianchini, L Caravenna
Journal of Differential Equations 261 (8), 4298-4337, 2016
92016
Schaeffer's regularity theorem for scalar conservation laws does not extend to systems
L Caravenna, L Spinolo
arXiv preprint arXiv:1505.00609, 2015
62015
Eulerian, Lagrangian and Broad continuous solutions to a balance law with non convex flux I
G Alberti, S Bianchini, L Caravenna
arXiv preprint arXiv:1512.04863, 2015
42015
Reduction on characteristics for continuous solutions of a scalar balance law
G Alberti, S Bianchini, L Caravenna
14th International Conference devoted to Theory, Numerics and Applicationsá…, 2014
42014
Reduction on characteristics for continuous solution of a scalar balance law
G Alberti, S Bianchini, L Caravenna
Hyperbolic Problems: Theory, Numerics, Applications, AIMS, 2014
42014
A note on regularity and failure of regularity for systems of conservation laws via Lagrangian formulation
L Caravenna
Bulletin of the Brazilian Mathematical Society, New Series 47 (1), 211-225, 2016
22016
New interaction estimates for the Baiti-Jenssen system
L Caravenna, L Spinolo
arXiv preprint arXiv:1505.00460, 2015
22015
An entropy based Glimm-type functional
L Caravenna
Journal of Hyperbolic Differential Equations 5 (03), 643-662, 2008
22008
Exponential Stability of Large BV Solutions in a Model of Granular flow
F Ancona, L Caravenna, C Christoforou
arXiv preprint arXiv:2205.06174, 2022
12022
On the Lebesgue measure of the boundary of the evoluted set
F Boarotto, L Caravenna, F Rossi, D Vittone
arXiv preprint arXiv:2107.06739, 2021
12021
REGULARITY ESTIMATES FOR CONTINUOUS SOLUTIONS OF α-CONVEX BALANCE LAWS.
L CARAVEnnA
Communications on Pure & Applied Analysis 16 (2), 2017
12017
Il sistema al momento non pu˛ eseguire l'operazione. Riprova pi¨ tardi.
Articoli 1–20